AMS eContent Search Results
Matches for: msc=(54.65) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Louis J. Billera. Topologies for $2\sp{x}$; set-valued functions and their graphs . Trans. Amer. Math. Soc. 155 (1971) 137-147. MR 0273584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Margaret Reames Wiscamb. On symmetric neighborhood systems in metric, strongly paracompact and some other types of spaces . Trans. Amer. Math. Soc. 137 (1969) 431-450. MR 0236893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. H. Corson and J. Lindenstrauss. Continuous selections with nonmetrizable range . Trans. Amer. Math. Soc. 121 (1966) 492-504. MR 0187214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society